UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Risk-sensitive finite-horizon piecewise deterministic Markov decision processes Journal article
Yonghui Huang, Zhaotong Lian, Xianping Guo. Risk-sensitive finite-horizon piecewise deterministic Markov decision processes[J]. OPERATIONS RESEARCH LETTERS, 2020, 48(1), 96-103.
Authors:  Yonghui Huang;  Zhaotong Lian;  Xianping Guo
Favorite | TC[WOS]:7 TC[Scopus]:8  IF:0.8/1.1 | Submit date:2019/11/05
Piecewise Deterministic Markov Decision Processes  Unbounded Transition Rates  Hjb Equation  Optimal Policy  Risk Sensitive  Finite Horizon